Access content directly

Hervé Gaussier

22
Documents

Publications

Image document

Algebraic embeddings of smooth almost complex structures

Jean-Pierre Demailly , Hervé Gaussier
Journal of the European Mathematical Society, 2017, 19 (11), pp.3391-3419. ⟨10.4171/JEMS/742⟩
Journal articles hal-01092620v2

Positivity and Completeness of Invariant Metrics

Taeyong Ahn , Hervé Gaussier , Kang-Tae Kim
The Journal of Geometric Analysis, 2016, 26 (2), pp.1173 - 1185. ⟨10.1007/s12220-015-9587-5⟩
Journal articles hal-01618910v1

Non-squeezing property for holomorphic symplectic structures

Hervé Gaussier , Jae-Cheon Joo
Mathematical Research Letters, 2015, 22 (3), pp.729 - 740. ⟨10.4310/MRL.2015.v22.n3.a6⟩
Journal articles hal-01618923v1

Gromov hyperbolicity of strongly pseudoconvex almost complex manifolds

Florian Bertrand , Hervé Gaussier
Proceedings of the American Mathematical Society, 2015, 143 (9), pp.3901-3913. ⟨10.1090/proc/12564⟩
Journal articles hal-01618925v1

Quasi-isometries in strongly convex domains

Florian Bertrand , Hervé Gaussier
Journal of Mathematical Analysis and Applications, 2014, 420 (1), pp.873 - 877. ⟨10.1016/j.jmaa.2014.05.087⟩
Journal articles hal-01619107v1

Totally geodesic discs in strongly convex domains

Hervé Gaussier , Harish Seshadri
Mathematische Zeitschrift, 2013, 274 (1-2), pp.185 - 197. ⟨10.1007/s00209-012-1063-3⟩
Journal articles hal-01619109v1

Levi-flat filling of real two-spheres in symplectic manifolds (II)

Hervé Gaussier , Alexandre Sukhov
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2012, 21 (4), pp.783-816. ⟨10.5802/afst.1351⟩
Journal articles hal-01619113v1
Image document

Levi-flat filling of real two-spheres in symplectic manifolds (I)

Hervé Gaussier , Alexandre Sukhov
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2011, 20 (3), pp.515-539
Journal articles hal-00523228v2

Extremal discs in almost complex spaces.

Hervé Gaussier , Jae-Cheon Joo
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2010, 9 (4), pp.759-783
Journal articles hal-01619130v1

Nonalgebraizable real analytic tubes in C^n

Hervé Gaussier , Joel Merker
Mathematische Zeitschrift, 2004, 247, pp.337-383
Journal articles hal-00003405v1

Symmetries of partial differential equations

Hervé Gaussier , Joel Merker
Journal of the Korean Mathematical Society, 2003, 40, pp.no. 3, 517-561
Journal articles hal-00003404v1

On the local algebraizability of real analytic generic submanifolds of C^n

Hervé Gaussier , Joel Merker
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2003, 336, pp.125-128
Journal articles hal-00003406v1

Unbounded Pseudoconvex Domains in ℂn and Their Invariant Metrics

Taeyong Ahn , Hervé Gaussier , Kang-Tae Kim
Complex Analysis and Geometry, 144, Springer, 2015, Proceedings in Mathematics & Statistics, 978-4-431-55744-9
Book sections hal-01618919v1